estrellafugaz85 (estrellafugaz85) wrote in vaginapagina,
estrellafugaz85
estrellafugaz85
vaginapagina

Is this a rash or what?

I'm on 2 weeks antibiotics for BV and suspected PID. I am home trying to write a paper and was sort of absent mindedly poking my stomach, and it hurt a little bit above my belly button. I just had a shower and noticed in the bathroom mirror that I have a big red rash type thing around my belly button, with another area of redness to the left of my abdomen and a fainter one on my chest. When I press the skin, the redness goes away. What on earth is going on now? Could this be related to the PID or the antibiotics? I swear to God, I don't even know anymore after all this when I'm overreacting and when I need to react. I have very sensitive skin and I get redness very easily but not usually on my stomach.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 5 comments